arrow
Volume 17, Number 5
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 17 (1999), pp. 449-456.

Preview Full PDF 523 6843 Abstract

Shuang-Suo Zhao, Chang-Yin Wang & Guo-Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462.

Preview Full PDF 516 6726 Abstract

Xiu-Chuan Gu, Shu-Li Yang & Li-Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474.

Preview Full PDF 539 6735 Abstract

Xiao-Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494.

Preview Full PDF 546 6723 Abstract

Song-Nian He & Cai-Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508.

Preview Full PDF 531 6591 Abstract

Han-Lin Chen, Xue-Zhang Liang, Si-Long Peng & Shao-Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522.

Preview Full PDF 533 6654 Abstract

Lin Qiu, Taketomo Mitsui & Jiao-Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532.

Preview Full PDF 534 6583 Abstract

Xue-Jun Xu & Li-Kang Li

J. Comp. Math., 17 (1999), pp. 533-544.

Preview Full PDF 559 6645 Abstract

Yi-Ming Wei & Qing-Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552.

Preview Full PDF 526 6759 Abstract

Ming-You Huang, Ru Qu & Cheng-Hun Gong

J. Comp. Math., 17 (1999), pp. 553-560.

Preview Full PDF 550 6704 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard